# SDR SWIA202158002

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRU BAY DOOR LANDING CRACKED AT AFT LATCH AREA.       (C-CHECK RO 5/3/2021)    CRACK VERIFIED, REMOVED AND INSTALLED NEW RH TRU BAY DOOR LANDING REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG CC670-33040 REV G. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
